Heading: 
UDC: 
517.51
Language: 
English

On One Special Mapping

Abstract: 

The paper deals with the study of a specialmapping in connection with the structure of extremal functions in exact Kolmogorov inequalities on the half-line in the uniform metrics.

References

1. Schoenberg I.J., Cavaretta A. Solution of Landau’s problem concerning higher derivatives on the halfline // Proc. Intern. Conf. Constructive Function Theory. Sofia: Bulgarian Acad. Sci., 1972. P. 297–308.

2. Тимофеев В.Г. Колмогоровские оценки в равномерной метрике на полуоси через функцию и ее пятую производную // Математика. Механика: сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 2000. Вып. 2. С. 119–122.

Full text: